Ask an expert
Question

11 Aug 2010

Anti Depressed drugs and the Nur insterata injection
I am currently taking a mild tablet for depression, Nuzak. I want to know if that will have any effect on the 2 month injection (nur insterata.

Thanks
Answer 412 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It will not affect the injection.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9260 votes
No
66% - 17836 votes
Vote